# SDR DL72S952333

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND UPPER/LOWER CORNERS CRACKED FOR NR 2 LE FLAP ACT MOUNT BRACKET.  INSTALLED DOUBLER PER M/M 57-20-21 PG 811.
